# SDR YENA200669

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 16,010 hours, 5,669 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 11767
- Condition: Malfunctioned
- Location: Cabin
- Part time: 5,012 hours, 1,722 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL COMING FROM ROW 5 AREA DURING DESCENT.  TURNED OFF LIVE TV SMELL WENT AWAY.  COMPLIED TSM 23-39-00-810-801.  REMOVED AND REPLACED LIVE TV SEB SEAT 5E, OPS CHECK NORMAL IAW LTV MM 23-39-00.
